Moderate deviations for the spectral measure of certain random matrices
Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 6, p. 1013-1042
@article{AIHPB_2003__39_6_1013_0,
     author = {Dembo, A. and Guionnet, Alice and Zeitouni, Ofer},
     title = {Moderate deviations for the spectral measure of certain random matrices},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {39},
     number = {6},
     year = {2003},
     pages = {1013-1042},
     doi = {10.1016/S0246-0203(03)00024-4},
     zbl = {1038.60027},
     mrnumber = {2010395},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2003__39_6_1013_0}
}
Dembo, A.; Guionnet, A.; Zeitouni, O. Moderate deviations for the spectral measure of certain random matrices. Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 6, pp. 1013-1042. doi : 10.1016/S0246-0203(03)00024-4. http://www.numdam.org/item/AIHPB_2003__39_6_1013_0/

[1] G. Ben Arous, A. Guionnet, Large deviations for Wigner's law and Voiculescu's non-commutative entropy, Probab. Theory Related Fields 108 (1997) 517-542. | MR 1465640 | Zbl 0954.60029

[2] P. Biane, On the free convolution with semi-circular distribution, Indiana Univ. Math. J. 46 (1997) 705-718. | MR 1488333 | Zbl 0904.46045

[3] P. Biane, R. Speicher, Stochastic calculus with respect to free Brownian motion and analysis on Wigner space, Probab. Theory Related Fields 112 (1998) 373-409. | MR 1660906 | Zbl 0919.60056

[4] P. Biane, R. Speicher, Free diffusions, free entropy and free Fisher information, Ann. Inst. H. Poincaré Probab. Statist. 37 (2001) 581-606. | Numdam | MR 1851716 | Zbl 1020.46018

[5] T. Cabanal-Duvillard, Fluctuations de la loi empirique des grandes matrices aléatoires, Ann. Inst. H. Poincaré Probab. Statist. 37 (2001) 373-402. | Numdam | MR 1831988 | Zbl 1016.15020

[6] T. Cabanal-Duvillard, A. Guionnet, Large deviations upper bounds and non-commutative entropies for some matrices ensembles, Ann. Probab. 29 (2001) 1205-1261. | MR 1872742 | Zbl 1022.60026

[7] T. Cabanal-Duvillard, A. Guionnet, Discussion around non-commutative entropies, Adv. Math. (2002), submitted for publication.

[8] A. Dembo, O. Zeitouni, Large Deviations Techniques and Applications, Springer, New York, 1998. | MR 1619036 | Zbl 0896.60013

[9] A. Guionnet, Large deviation upper bounds and central limit theorems for band matrices and non-commutative functionnals of Gaussian large random matrices, Ann. Inst. H. Poincaré Probab. Statist. 38 (2002) 341-384. | Numdam | MR 1899457 | Zbl 0995.60028

[10] A. Guionnet, First order asymptotic of matrix integrals; a rigorous approach towards the understanding of matrix models, Preprint, 2002. | MR 2034487

[11] A. Guionnet, O. Zeitouni, Concentration of the spectral measure for large matrices, Electron. Comm. Probab. 5 (2000) 119-136. | MR 1781846 | Zbl 0969.15010

[12] A. Guionnet, O. Zeitouni, Large deviation asymptotics for spherical integrals, J. Funct. Anal. 188 (2002) 461-515. | MR 1883414 | Zbl 1002.60021

[13] S. Israelsson, Asymptotic fluctuations of a particle system with singular interaction, Stochastic Process. Appl. 93 (2001) 25-56. | MR 1819483 | Zbl 1053.60104

[14] K. Johansson, On fluctuations of eigenvalues of random Hermitian matrices, Duke Math. J. 91 (1998) 151-204. | MR 1487983 | Zbl 1039.82504

[15] C. Kipnis, S. Olla, S.R.S. Varadhan, Hydrodynamics and large deviation for simple exclusion processes, Comm. Pure Appl. Math. 42 (1989) 115-137. | MR 978701 | Zbl 0644.76001

[16] M.L. Mehta, Random Matrices, Academic Press, 1991. | MR 1083764 | Zbl 0780.60014

[17] A. Puhalskii, The method of stochastic exponentials for large deviations, Stochastic Process. Appl. 54 (1994) 45-70. | MR 1302694 | Zbl 0812.60026

[18] F. Tricomi, Integral Equations, Interscience, 1970. | Zbl 0078.09404

[19] D. Voiculescu, Lectures on free probability theory, in: Lecture Notes in Math., 1738, 2000, pp. 283-349. | MR 1775641 | Zbl 1015.46037

[20] E. Wigner, On the distribution of the roots of certain symmetric matrices, Ann. Math. 67 (1958) 325-327. | MR 95527 | Zbl 0085.13203

[21] L.-M. Wu, Large deviations, moderate deviations and LIL for empirical processes, Ann. Probab. 22 (1994) 17-27. | MR 1258864 | Zbl 0793.60032